American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Piotr Niemiec. Isometry groups of proper metric spaces. Trans. Amer. Math. Soc. 366 (2014) 2597-2623.
Abstract, references, and article information
View Article: PDF

[3] E. Glasner and M. Megrelishvili. Representations of dynamical systems on Banach spaces not containing $l_1$. Trans. Amer. Math. Soc. 364 (2012) 6395-6424.
Abstract, references, and article information
View Article: PDF

[4] Rafael B. Andrist. Stein spaces characterized by their endomorphisms. Trans. Amer. Math. Soc. 363 (2011) 2341-2355. MR 2763719.
Abstract, references, and article information
View Article: PDF

[5] Janusz R. Prajs and Keith Whittington. Filament sets, aposyndesis, and the decomposition theorem of Jones. Trans. Amer. Math. Soc. 359 (2007) 5991-6000. MR 2336313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Antonios Manoussos and Polychronis Strantzalos. On embeddings of proper and equicontinuous actions in zero-dimensional compactifications. Trans. Amer. Math. Soc. 359 (2007) 5593-5609. MR 2327044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. Cichon, J. D. Mitchell and M. Morayne. Generating continuous mappings with Lipschitz mappings. Trans. Amer. Math. Soc. 359 (2007) 2059-2074. MR 2276612.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. Arouche, M. Deffaf and A. Zeghib. On Lorentz dynamics: From group actions to warped products via homogeneous spaces. Trans. Amer. Math. Soc. 359 (2007) 1253-1263. MR 2262849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Scot Adams and Garrett Stuck. Conformal actions of ${\mathfrak{sl}_n(\mathbb{R})}$ and ${\hbox{SL}_n(\mathbb{R})\ltimes\mathbb{R}^n}$ on Lorentz manifolds. Trans. Amer. Math. Soc. 352 (2000) 3913-3936. MR 1650061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Vitaly Bergelson and Neil Hindman. Ramsey theory in noncommutative semigroups . Trans. Amer. Math. Soc. 330 (1992) 433-446. MR 1069744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] L. Gaunce Lewis. The equivariant Hurewicz map . Trans. Amer. Math. Soc. 329 (1992) 433-472. MR 1049614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Mike Boyle and Wolfgang Krieger. Periodic points and automorphisms of the shift . Trans. Amer. Math. Soc. 302 (1987) 125-149. MR 887501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Robert R. Kallman. Uniqueness results for homeomorphism groups . Trans. Amer. Math. Soc. 295 (1986) 389-396. MR 831205.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Daniel Berend. Ergodic semigroups of epimorphisms . Trans. Amer. Math. Soc. 289 (1985) 393-407. MR 779072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jimmie D. Lawson. Points of continuity for semigroup actions . Trans. Amer. Math. Soc. 284 (1984) 183-202. MR 742420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Juan A. Toledo. Inducible periodic homeomorphisms of tree-like continua . Trans. Amer. Math. Soc. 282 (1984) 77-108. MR 728704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] H. D. Junghenn. Distal compactifications of semigroups . Trans. Amer. Math. Soc. 274 (1982) 379-397. MR 670940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Dana P. Williams. The topology on the primitive ideal space of transformation group $C\sp{\ast} $-algebras and C.C.R. transformation group $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 266 (1981) 335-359. MR 617538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] H. D. Junghenn and B. T. Lerner. Semigroup compactifications of semidirect products . Trans. Amer. Math. Soc. 265 (1981) 393-404. MR 610956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Gerald S. Ungar. On all kinds of homogeneous spaces . Trans. Amer. Math. Soc. 212 (1975) 393-400. MR 0385825.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] William L. Green. Topological dynamics and $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 210 (1975) 107-121. MR 0383091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Karl Heinrich Hofmann and Michael Mislove. On the fixed point set of a compact transformation group with some applications to compact monoids . Trans. Amer. Math. Soc. 206 (1975) 137-162. MR 0374320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Ping Fun Lam. Almost equicontinuous transformation groups . Trans. Amer. Math. Soc. 195 (1974) 165-200. MR 0377957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] S. P. Wang. On a compactness property of topological groups . Trans. Amer. Math. Soc. 187 (1974) 83-88. MR 0330351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Kenneth Lange. A reciprocity theorem for ergodic actions . Trans. Amer. Math. Soc. 167 (1972) 59-78. MR 0293004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Deane Montgomery. Almost periodic transformation groups . Trans. Amer. Math. Soc. 42 (1937) 322-332. MR 1501924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Rothwell Stephens. Continuous transformations of abstract spaces . Trans. Amer. Math. Soc. 34 (1932) 394-408. MR 1501644.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] J. H. Roberts. Concerning topological transformations in $E\sb n$ . Trans. Amer. Math. Soc. 34 (1932) 252-262. MR 1501637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1